MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 10 MM, 31 CM

KARL STORZ SE & CO. KG HOPKINS TELESCOPE 30°, 10 MM, 31 CM
Model Number 26003BA
Medical Device Problem Codes Fracture (1260); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that optical system is foggy.There is no information that the event caused a harm or serious injury to patient, user or third.
 
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Additional information is provided in section b5.Result of investigation: during the technical investigation of the returned product, the following was found: the customer's statement that the optical system is foggy can be confirmed.When imaging the optics, a clearly defined blurring can be seen in the lower left edge of the image.During the examination, a chip in a rod lens was detected, which has a negative effect on imaging and influences the image quality.Small impact marks and scratches can be seen in the distal area.Normal signs of wear can be seen on the surface of the optics.Improper handling during clinical use or during clinical reprocessing can cause damage to the rod lens system, which negatively affects imaging, as in this case.At the time of product testing / delivery no deviations were found.All production related quality checks were passed, and no non-conformities were identified in the devices manufacturing records.The diagnosed issue is not caused by a production defect.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The event happened prior procedure.No negative impact in state of health reported.

Brand Name
HOPKINS TELESCOPE 30°, 10 MM, 31 CM
Common Device Name
HOPKINS TELESCOPE 30°, 10 MM, 31 CM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23089762
Report Number9610617-2025-01644
Device Sequence Number16077767
Product Code GCJ
UDI-Device Identifier04048551090473
UDI-Public04048551090473
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K223923
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26003BA
Device Catalogue Number26003BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown